RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1981 Volume 48, Number 3, Pages 424–427 (Mi tmf2505)

New theorem on the asymptotic equality of differential cross sections

S. Yu. Medvedev


Abstract: Asymptotic equality for the differential cross sections of crossed-channel reactions is proved for the case when the imaginary part of at least one of the amplitudes – the symmetric or antisymmetric – does not have more than a finite number of zeros on the real axis.

Received: 10.10.1980


 English version:
Theoretical and Mathematical Physics, 1981, 48:3, 840–843

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025